# SDR QXEA200700241

- Difficulty date: February 22, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N352PH
- Make and model: Dhav DHC8202
- Aircraft serial: 494
- Aircraft time: 27,165 hours, 31,532 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Irs
- Condition: Out Of Alignment
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2149 - ATTITUDE AND HEADING FAIL MESSAGES IN HDG.  MAINTENANCE REALIGNED IRS BYU POWERING DOWN AIRCRAFT, POWER UP CHECK GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
